# SDR CA070727005

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,313 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Impeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED DUE TO EXCESSIVE OIL CONSUMPTION.  UPON REMOVING NR 7 CYLINDER INTAKE TUBE, OIL WAS NOTED. THIS INDICATES POSSIBLE IMPELLER SEAL FAILURE. ENGINE WAS REMOVED FROM SERVICE. (TC NR 20070727005)
